MathSciNet Relay Station
MathSciNet bibliographic data
MR1743654 17B30
Cellini, Paola; Papi, Paolo ad-nilpotent ideals of a Borel subalgebra. J. Algebra 225 (2000), no. 1, 130–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement